weeks ago, but dont think I need it any more. I get a headache daily along with all the other side effects and want to stop taking both meds. can I quit taking without weaning off them slowly because dosage is low, or do I need to taper off ? will I suffer withdrawal if I quit completely?
Joan; if I have it right you have been taking these regular for 8 weeks, If that is the case yes you should talk to the doctor and get a tapering dose to get off of them you don't just want to stop them after 2 months of steady use for sure you well go through withdrawals. Give your doctor a call before you run out. Glad your feeling better. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Metoprolol side effects, insomnia and heart beating & pulsing , any other beta blocker alternatives?
Posted 5 Sep 2011 • 2 answers
Posted 13 Sep 2013 • 1 answer
Posted 28 Aug 2016 • 1 answer
Atorvastatin - I had open heart valve surgery and triple bypass Atorovastatin 80mg is prescribed but
Posted 28 Aug 2016 • 0 answers
Posted 3 Mar 2017 • 0 answers